Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal nightmares CaffeinePoet

Posted by floatingbridge on August 16, 2009, at 17:40:36

In reply to Effexor withdrawal nightmares, posted by CaffeinePoet on August 4, 2009, at 12:40:28

Hi Caffeine Poet,

I don't frequent this board, hence the late response. And, I have no advice, except do you have a temporary sleep aid to take to either reduce dreaming or let you sleep deeper? Benadryl type things don't work for me. Well, it's been about ten days since your post. May I ask how you are doing? Effexor was the worst for me!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:floatingbridge thread:910227